International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 469-475
On a method for inverse theorems for and gap summability
1Faculty of Technical Sciences, University of Novi Sad, Novi Sad, Serbia and Montenegro
2Istarska 22, Beograd, Serbia and Montenegro
Received 24 May 1984
Copyright © 1984 Vojislav Maric and Miodrag Tomić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A simple method for proving several theorems of Tauberian and Mercerian type for and gap summability is presented.